An approximation to the solution of Benjamin-Bona-Mahony-Burgers equation

Document Type : Research Paper


Department of Mathematics and Applications, University of Mohaghegh Ardabili, 56199-11376, Ardabil, Iran


In this paper, numerical solution of the Benjamin-Bona-Mahony-Burgers (BBMB) equation is obtained by using the mesh-free method based on the collocation method with radial basis functions (RBFs). Stability analysis of the method is discussed. The method is applied to several examples and accuracy of the method is tested in terms of $L_2$ and $L_\infty$ error norms.


Volume 5, Issue 4
October 2017
Pages 301-309
  • Receive Date: 17 January 2017
  • Revise Date: 24 June 2017
  • Accept Date: 24 September 2017
  • First Publish Date: 01 October 2017